# SDR CALA2013100191626

- Difficulty date: September 27, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,775 hours, 7,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF FOUR EMERGENCY EXIT LIGHTS INOPERATIVE FOR RT SIDE OVER WING SLIDE.  CHANGED POWER SUPPLY, REPLACED FUSES IN THE OLD POWER SUPPLY & REINSTALLED OLD POWER SUPPLY.  OPERATIONS CHECKED RT EXTERIOR EGRESS EMERGENCY EXIT LIGHTS & ALL FOUR LIGHT ASSEMBLY OPERATIONS CHECKED GOOD.
